In this paper, we deal with existence and uniqueness of (μ, ν)-pseudo almost automorphic mild (classical) solution to semilinear fractional differential equations with the Caputo derivatives. The main results are obtained by means of the fixed point theory, Leray-Schauder alternative theorem and fractional powers of operators. Moreover, an application to fractional predator-prey system with diffusion is given.
 S. Abbas, Pseudo almost automorphic solutions of fractional order neutral differential equation. Semigroup Forum 81, No 3 (2010), 393-404.
 M. Adimy, K. Ezzinbi, C. Marquet, Ergodic and weighted pseudoalmost periodic solutions for partial functional differential equations in fading memory spaces. J. Appl. Math. Comput. 44, No 1-2 (2014), 147-165.
 R.P. Agarwal, B. de Andrade, C. Cuevas, On type of periodicity and ergodicity to a class of fractional order differential equations. Adv. Difference Equ. 2010 (2010), 1-25.
 B. Ahmad, J.J. Nieto, Anti-periodic fractional boundary value problems with nonlinear term depending on lower order derivative. Frac. Calc. Appl. Anal. 15, No 3 (2012), 451-462; DOI: 10.2478/s13540-012-0032-1; http://www.degruyter.com/view/j/fca.2012.15.issue-3/issue-files/fca.2012.15.issue-3.xml.
 D. Araya, C. Lizama, Almost automorphic mild solutions to fractional differential equations. Nonlinear Anal. 69, No 11 (2008), 3692-3705.
 J. Blot, P. Cieutat, K. Ezzinbi, Measure theory and pseudo almost automorphic functions: New developments and applications. Nonlinear Anal. 75, No 4 (2012), 2426-2447.
 J. Blot, P. Cieutat, K. Ezzinbi, New approach for weighted pseudoalmost periodic functions under the light of measure theory, basic results and applications. Appl. Anal. 92, No 3 (2013), 493-526.
 J. Blot, G.M. Mophou, G.M. N’Guérékata, D. Pennequin, Weighted pseudo almost automorphic functions and applications to abstract differential equations. Nonlinear Anal. 71, No 3-4 (2009), 903-909.
 S. Bochner, A new approach to almost periodicity. Proc. Natl. Acad. Sci. USA 48, No 12 (1962), 2039-2043.
 J.F. Cao, Q.G. Yang, Z.T. Huang, Optimal mild solutions and weighted pseudo-almost periodic classical solutions of fractional integro-differential equations. Nonlinear Anal. 74, No 1 (2011), 224-234.
 Y.K. Chang, X.X. Luo, Existence of μ-pseudo almost automorphic solutions to a neutral differential equation by interpolation theory. Filomat 28, No 3 (2014), 603-614.
 Y.K. Chang, R. Zhang, G.M. N’Guérékata, Weighted pseudo almost automorphic mild solutions to semilinear fractional differential equations. Comput. Math. Appl. 64, No 10 (2012), 3160-3170.
 C. Cuevas, H.R. Henríquez, H. Soto, Asymptotically periodic solutions of fractional differential equations. Appl. Math. Comput. 236 (2014), 524-545.
 C. Cuevas, C. Lizama, Almost automorphic solutions to a class of semilinear fractional differential equations. Appl. Math. Lett. 21, No 12 (2008), 1315-1319.
 C. Cuevas, M. Pierri, A. Sepúlveda, Weighted S-asymptotically ω- periodic solutions of a class of fractional differential equations. Adv. Difference Equ. 2011 (2011), 1-13.
 C. Cuevas, A. Sepúlveda, H. Soto, Almost periodic and pseudo-almost periodic solutions to fractional differential and integro-differential equations. Appl. Math. Comput. 218, No 5 (2011), 1735-1745.
 A. Debbouche, M.M. El-Borai, Weak almost periodic and optimal mild solutions of fractional evolution equations. Electron. J. Differential Equations 2009 (2009), Paper No 46, 1-8.
 T. Diagana, K. Ezzinbi, M. Miraoui, Pseudo-almost periodic and pseudo-almost automorphic solutions to some evolution equations involving theoretical measure theory. Cubo, 16, No 2 (2014), 1-31.
 H. Ding, J. Liang, T. Xiao, Almost automorphic solutions to abstract fractional differential equations. Adv. Difference Equ. 2010 (2010), 1-9.
 A. Granas, J. Dugundji J., Fixed Point Theory. Springer-Verlag, New York, (2003).
 H.R. Henríquez, C. Lizama, Compact almost automorphic solutions to integral equations with infinite delay. Nonlinear Anal. 71, No 12 (2009), 6029-6037.
 X.X. Luo, Y.L. Wang, Asymptotic behavior of solutions to a nonautonomous semilinear evolution equation. Malaya J. Mat. 2, No 3 (2014), 277-286.
 G.M. Mophou, Weighted pseudo almost automorphic mild solutions to semilinear fractional differential equations. Appl. Math. Comput. 217, No 19 (2011), 7579-7587.
 G.M. N’Guérékata, Sur les solutions presque automorphes d’équations différentielles abstraites. Ann. Sci. Math. Québec. 5, No 1 (1981), 69-79
 G.M. N’Guérékata, Almost Automorphic Functions and Almost Periodic Functions in Abstract Spaces. Kluwer Academic / Plenum Publishers, New York - Berlin - Moscow (2001).
 G.M. N’Guérékata, Topics in Almost Automorphy. Springer-Verlag, New York (2005).
 A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York (1983).
 I. Podlubny, Fractional Differential Equations. Academic Press, New York (1999).
 R. Sakthivel, P. Revathi, S. Marshal Anthoni, Existence of pseudo almost automorphic mild solutions to stochastic fractional differential equations. Nonlinear Anal. 75, No 7 (2012), 3339-3347.
 G.T. Stamov, Almost Periodic Solutions of Impulsive Differential Equations. Springer-Verlag, Berlin (2012).
 G.T. Stamov, I.M. Stamova, Almost periodic solutions for impulsive fractional differential equations. Dyn. Syst. 29, No 1 (2014), 119-132.
 J.R. Wang, Y. Zhou, A class of fractional evolution equations and optimal controls. Nonlinear Anal. Real World Appl. 12, No 1 (2011), 262-272.
Fractional Calculus and Applied Analysis (FCAA) is a specialized international journal for theory and applications of an important branch of Mathematical Analysis (Calculus) where differentiations and integrations can be of arbitrary non-integer order.